# SDR ASAA2024052150393

- Difficulty date: May 21, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810763
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAME FWD WET AREA P/N 141A5810-763. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF FLOOR PANEL DELAMINATION ON FWD WET AREA PANEL PN 141A5810-763 IAW B737-800-SRM-53-00-50-2R-1 AND 53-00-50-2R-4.
